# SDR 07FDEA03088

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR W/W SPACE: CRACKS ON VERTICAL BULKHEAD.  REPAIRED AREA IAW SRM 53-00-01 FIG 10 SHT 4 VOL I.
